Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Flu, fever, loss of appetite, nose bleeds. Should i see a doctor?

Husband seems to have the flu . Fever has come and gone often over the last three days, weak, chills, loss of appetite . He went to a walk-in urgent care yesterday, the guy said my husband had no fever and was probably past the point of needing antibiotics. All he did was take his temp and eyeball him. Now my husband is experiencing nose bleeds , no it s not from nose pricking or whatever. Should we go to a smarter doctor or what?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi ! Please get the blood pressure of your husband checked and if it is raised, then get it treated first. Next your treating doctor may also do some basic fever profile on his blood sample, and also a blood clotting profile, specially a platelet count which is notorious in getting reduced in different kinds of viral fever. I would suggest you to show him to a medical spcialist/ENT specialist for further management.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor